Classes d'isogénie des variétés abéliennes sur un corps fini

John Tate

Séminaire Bourbaki (1968-1969)

  • Volume: 11, page 95-110
  • ISSN: 0303-1179

How to cite


Tate, John. "Classes d'isogénie des variétés abéliennes sur un corps fini." Séminaire Bourbaki 11 (1968-1969): 95-110. <>.

author = {Tate, John},
journal = {Séminaire Bourbaki},
language = {fre},
pages = {95-110},
publisher = {Springer-Verlag},
title = {Classes d'isogénie des variétés abéliennes sur un corps fini},
url = {},
volume = {11},
year = {1968-1969},

AU - Tate, John
TI - Classes d'isogénie des variétés abéliennes sur un corps fini
JO - Séminaire Bourbaki
PY - 1968-1969
PB - Springer-Verlag
VL - 11
SP - 95
EP - 110
LA - fre
UR -
ER -


  1. [1] J. Giraud - Remarque sur une formule de Taniyama, Invent. Math., vol. 5, fasc. 3, 1968, p. 231-236. Zbl0165.54801MR227172
  2. [2] T. Honda - Isogeny classes of abelian varieties over finite fields, Journ. Math. Soc.Japan, 20, 1968, p. 83-95. Zbl0203.53302MR229642
  3. [3] J. Lubin - One-parameter formal Lie groups over p-adic integer rings, Annals of Maths., 80, 1964, p. 464-484. Zbl0135.07003MR168567
  4. [4] J. Lubin et J. Tate - Formal complex multiplication in local fields, Annals of Maths., 89, 1965, p. 380-387. Zbl0128.26501MR172878
  5. [5] J.I. Manin - La théorie des groupes formels commutatifs sur les corps de caractéristique finie (en russe), Usp. Mat. Nauk, 18, 1963, p. 3-90. [Traduction anglaise : Russian Math. Surv., 18, n° 6, p. 1-83.] 
  6. [6] J.S. Milne - Extensions of abelian varieties defined over a finite field, Invent. Math., 5, 1968, p. 63-84. Zbl0205.24901MR229652
  7. [7] J.-P. Serre - Abelian l-adic representations and elliptic curves, W. A. Benjamin, Inc., New York, 1968. Zbl0186.25701MR263823
  8. [8] J.-P. Serre - Groupes p-divisible (d'après J. Tate), Sém. Bourbaki, 1966/67, exposé 318. Zbl0197.17201
  9. [9] J.-P. Serre et J. Tate - Good reduction of abelian varieties, Annals of Maths., à paraître. Zbl0172.46101
  10. [10] G. Shimura et Y. Taniyama - Complex multiplication of abelian varieties and its applications to number theory, Publ. Math. Soc.Japan, 6, 1961. Zbl0112.03502MR125113
  11. [11] J. Tate - Endomorphisms of abelian varieties over finite fields, Invent. Math., 2, 1966, p. 134-144. Zbl0147.20303MR206004
  12. [12] J. Tate - Endomorphisms of abelian varieties over finite fields II, Invent. Math., toujours à paraître. MR206004
  13. [13] W.C. Waterhouse - Abelian varieties over finite fields, Thesis, Harvard University, May 1968. 

Citations in EuDML Documents

  1. Rutger Noot, Abelian varieties-Galois representation and properties of ordinary reduction
  2. F. Oort, M. Van der Put, A construction of an abelian variety with a given endomorphism algebra
  3. Hans-Georg Rück, Abelian surfaces and jacobian varieties over finite fields
  4. Fedor Bogomolov, Yuri Tschinkel, On a theorem of Tate
  5. Adrian Vasiu, Crystalline boundedness principle
  6. Burt Totaro, Pseudo-abelian varieties
  7. Laurent Clozel, Nombre de points des variétés de Shimura sur un corps fini
  8. William C. Waterhouse, Abelian varieties over finite fields
  9. Everett W. Howe, Kristin E. Lauter, Improved upper bounds for the number of points on curves over finite fields
  10. Neal Koblitz, p -adic variation of the zeta-function over families of varieties defined over finite fields

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.